Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Change in menstruation. What are the causes?

I have been on my period for 4 days, and since the 2nd day it has been extremely heavy and with a lot of blood clots. Today it is very watery and bright red and I m changing my tampon every hour and I m still passing a lot of blood clots. I have no other symptoms, no abdominal pain , cramps nothing. My periods usually last about 4 days and are not heavy at all. I am 37 years old.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Due to hormonal imbalance, period can be heavy sometimes.

You can take Tab.Mefenamic acid and Tab.Trenexamic acid thrice daily to control heavy bleeding.

If there is no improvement, please consult your Gynecologist.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor